# SDR ASAA2017101122176

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,276 hours, 10,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE EMERGENCY LIGHT ON OUTSIDE FUSELAGE, ADJACENT TO L2 DOOR IS INOPERATIVE.  ACFT GROUNDED. REPLACED THE BULB AND TESTED IAW AMM 33-51-04-960-801. OPS NORMAL.
